# SDR N6WA20100601A

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 12,456 hours, 8,732 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN ARMED POSITION.    PERFORMED OPS CHECK ON EMERGENCY LIGHT SYS PER AMM 33-51-00. OPS CHECK GOOD AT THIS TIME.
